# SDR SIMA20160508005

- Difficulty date: May 8, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 38,466 hours, 35,244 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPAR 1, RIB 9 AREA, FLANGE CRACKED AT FASTENER HOLE.  COMPLETED FABRICATION OF INBD SPACER TI-145-16-070-003, OTBD SPACER TI-145-16-070-006, INBD & OTBD SHIMS & REPAIR FILLER TI-145-16-070-002.  INSTALLED IAW ERS-EM-57MR-636.  SEE TURNOVER FOR DETAILS.  LEAK CHECKED GOOD.
